RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 3, Pages 347–356 (Mi izv3404)  

This article is cited in 7 scientific papers (total in 8 papers)

Converse theorems concerning best approximations by rational functions

A. A. Gonchar


Full text: PDF file (1004 kB)

Bibliographic databases:
Received: 29.10.1959

Citation: A. A. Gonchar, “Converse theorems concerning best approximations by rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 25:3 (1961), 347–356

Citation in format AMSBIB
\Bibitem{Gon61}
\by A.~A.~Gonchar
\paper Converse theorems concerning best approximations by rational functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 3
\pages 347--356
\mathnet{http://mi.mathnet.ru/izv3404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=125382}
\zmath{https://zbmath.org/?q=an:0099.28303}


Linking options:
  • http://mi.mathnet.ru/eng/izv3404
  • http://mi.mathnet.ru/eng/izv/v25/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Dolzhenko, V. I. Danchenko, “Dependence of the differentiability of functions of several variables on their rate of approximation by rational functions”, Math. USSR-Izv., 11:1 (1977), 171–192  mathnet  crossref  mathscinet  zmath
    2. E. P. Dolzhenko, “The work of D. E. Men'shov in the theory of analytic functions and the present state of the theory of monogeneity”, Russian Math. Surveys, 47:5 (1992), 71–102  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Khatamov, “Inverse theorems in the theory of rational approximations of functions of several variables”, Math. Notes, 54:2 (1993), 858–866  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Bolibrukh, A. G. Vitushkin, V. S. Vladimirov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, A. G. Sergeev, P. L. Ul'yanov, L. D. Faddeev, E. M. Chirka, “Andrei Aleksandrovich Gonchar (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 191–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. A. L. Lukashov, “Inequalities for derivatives of rational functions on several intervals”, Izv. Math., 68:3 (2004), 543–565  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. I. Danchenko, “Existence Criterion for Estimates of Derivatives of Rational Functions”, Math. Notes, 78:4 (2005), 456–465  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Akturk M.A. Lukashov A., “Sharp Markov-Type Inequalities For Rational Functions on Several Intervals”, J. Math. Anal. Appl., 436:2 (2016), 1017–1022  crossref  isi
    8. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Ekstremalnye i approksimativnye svoistva naiprosteishikh drobei”, Izv. vuzov. Matem., 2018, no. 12, 9–49  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:239
    Full text:84
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019